# SDR AALA201904239001

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 17,582 hours, 6,623 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: UNCOMMANDED AUTOTHROTTLE DISCONNECTED.  IT APPEARS THE RIGHT THROTTLE STICKS AND LEFT RETARDS  WITH A DISCONNECT. FOUND FAULT CODE 22-31525 IN A/T BITE TEST.  ACCOMPLISHED FIM TASK 22-31-00. GRD TEST NORMAL.
